# SDR AALA20151016007

- Difficulty date: September 30, 2015
- Submitted: October 21, 2015
- Operation: Air carrier
- Aircraft: N780AN
- Make and model: Boeing 777223
- Aircraft serial: 29956
- Aircraft time: 61,892 hours, 7,808 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 1, THREE BY FOUR INCH DENT 3/32 DEEP AT BOTTOM, FWD CORNER OF BULK CARGO DOOR.  REPAIR CARRIED OUT IAW SRM 52-30-01 REPAIR 13 FIG 202.
